Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Heavy painful periods. Have adenomyosis and endometriosis. Diarrhea and abdominal pain. Side effects?

Hi! i have adenomyosis and endometriosis . My doc put me on Yasmin pills to be used continously as my period were getting heavy and severely painful. However, since ive been on the pill, i started having pain on the side of my body and in the abdomin everyday. I also regularly suffer now from diarrhea and abdominal cramps . What is the reason for this?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
If the diarrhea and the cramps are related to your menstrual periods, prostaglandin release may be blamed. Persistent pain calls for medical attention and investigation. You should see a specialist and get an abdominal as well as trans-vaginal ultrasound to rule out organ pathology ans also note the extent of endometriosis. You may need to change the pill or withdraw pills until your pain subsides. Please see a gynecologist for further appraisal of the situation. Wish you good health.
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor